MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY IMPLANT OPEN-TRAY TRANSFER; IMPRESSION COPING

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY IMPLANT OPEN-TRAY TRANSFER; IMPRESSION COPING
Catalog Number 8045-08
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), an impression coping would not unscrew from a dental implant while crown impressions were being taken.The implant was backed out.The patient experienced pain.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
LEGACY IMPLANT OPEN-TRAY TRANSFER
Common Device Name
IMPRESSION COPING
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8786970
Report Number3001617766-2019-00303
Device Sequence Number16625693
Product Code NDP
UDI-Device Identifier10841307121534
UDI-Public10841307121534
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8045-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR